# SDR SIMA20160112004

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 27,924 hours, 23,903 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR NOT OPENING FROM INSIDE OR CLOSING FROM INSIDE, LOTS OF FREE PLAY AT TOP DOOR HINGE.  TRANSFERRED TO NRWC 699-DFW-02424.  FOR SERVICE DOOR FOUND UPPER AFT ROLLER & LOWER FWD ROLLER OUT OF ADJUSTMENT.  ADJUSTED UPPER AFT ROLLER & LOWER FWD ROLLER IAW STEP 2 & AMM 52-43-06.  SERVICE DOOR OPENS & CLOSES GOOD IAW AMM 52-43-00.
